Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Finite power-associative division rings


Author: Kevin McCrimmon
Journal: Proc. Amer. Math. Soc. 17 (1966), 1173-1177
MSC: Primary 17.20
DOI: https://doi.org/10.1090/S0002-9939-1966-0204479-X
MathSciNet review: 0204479
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. A. Albert, On nonassociative division algebras, Trans. Amer. Math. Soc. 72 (1952), 296-309. MR 0047027 (13:816d)
  • [2] -, A construction of exceptional Jordan division algebras, Ann. of Math. (2) 67 (1958), 1-28. MR 0091946 (19:1036b)
  • [3] -, Power associative rings, Trans. Amer. Math. Soc. 64 (1948), 552-593. MR 0027750 (10:349g)
  • [4] -, A theory of power associative commutative algebras, Trans. Amer. Math. Soc. 69 (1950), 503-527. MR 0038959 (12:475d)
  • [5] E. Artin, Geometric algebra, Interscience, New York, 1957. MR 0082463 (18:553e)
  • [6] N. Jacobson[ill] Associative algebras with involution and Jordan algebras, Nederl. Akad. Wentensch. Proc. Ser. A 69 (1966), 202-212 (Indag. Math. 28). MR 0197521 (33:5686)
  • [7] -, A coordinatization theorem for Jordan algebras, Proc. Nat. Acad. Sci. U.S.A. 7 (1962), 1154-1160. MR 0140553 (25:3971)
  • [8] L. Kokoris, New results on power-associative algebras, Trans. Amer. Math. Soc. 77 (1954), 363-373. MR 0065543 (16:442b)
  • [9] R. D. Schafer. An introduction to nonassociative algebras, Academic Press, New York, 1966. MR 0210757 (35:1643)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 17.20

Retrieve articles in all journals with MSC: 17.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0204479-X
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society